# SDR CA121021001

- Difficulty date: October 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bolt
- Part number: 2224120001
- Condition: Broken
- Location: Alternator
- Part time: 4,904 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS REPORTED THAT THE ALTERNATOR BELT APPEARED TO BE RUBBING ON THE BOLT INSIDE THE COWLING.   THE ALTERNATOR PIVOT BOLT WAS FOUND BROKEN AND LOOSE TO THE POINT THAT THE HEAD WAS CONTACTING THE ALTERNATOR BELT.  ALTHOUGH THE LOCK WIRE WAS STILL ATTACHED.  ASSY WAS DISASSEMBLED INSPECTED AND PARTS WERE REPLACED AS REQUIRED TO RETURN THE ACFT TO SERVICE AFTER INSPECTION.
